CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Jiang-Boju"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2006 | 2004
Number of items: 2.

2006

Jiang, Boju and Ni, Yi and Wang, Shicheng et al. (2006) Embedding infinite cyclic covers of knot spaces into 3-space. Topology, 45 (4). pp. 691-705. ISSN 0040-9383. https://resolver.caltech.edu/CaltechAUTHORS:20150421-115920260

2004

Jiang, Boju and Ni, Yi and Wang, Shicheng (2004) 3-manifolds that admit knotted solenoids as attractors. Transactions of the American Mathematical Society, 356 (11). pp. 4371-4382. ISSN 0002-9947. https://resolver.caltech.edu/CaltechAUTHORS:20150421-115923758

This list was generated on Fri Aug 7 04:22:14 2020 PDT.